G. A. Dirac, On rigid circuit graphs, Abhandlungen aus dem Mathematischen Seminar der Universit??t Hamburg, vol.13, issue.1-2, pp.71-76, 1961.
DOI : 10.1007/BF02992776

C. Lekkerkerker and J. Boland, Representation of a finite graph by a set of intervals on real line, Fund. Math, vol.51, pp.45-64, 1962.

D. R. Fulkerson and O. A. Gross, Incidence matrices and interval graphs, Pacific Journal of Mathematics, vol.15, issue.3, pp.835-855, 1965.
DOI : 10.2140/pjm.1965.15.835

URL : http://projecteuclid.org/download/pdf_1/euclid.pjm/1102995572

D. Rose, R. E. Tarjan, and G. Lueker, Algorithmic Aspects of Vertex Elimination on Graphs, SIAM Journal on Computing, vol.5, issue.2, pp.146-160, 1976.
DOI : 10.1137/0205021

R. E. Tarjan and M. Yannakakis, Simple Linear-Time Algorithms to Test Chordality of Graphs, Test Acyclicity of Hypergraphs, and Selectively Reduce Acyclic Hypergraphs, SIAM Journal on Computing, vol.13, issue.3, pp.566-579, 1984.
DOI : 10.1137/0213035

E. Dahlhaus, P. L. Hammer, F. Maffray, and S. Olariu, On domination elimination orderings and domination graphs, Proceedings of WG'94, pp.81-92, 1994.

D. G. Corneil, S. Olariu, and L. Stewart, Asteroidal Triple-Free Graphs, SIAM Journal on Discrete Mathematics, vol.10, issue.3, pp.399-430, 1997.
DOI : 10.1137/S0895480193250125

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

D. G. Corneil, . Olariu, and L. Stewart, Linear Time Algorithms for Dominating Pairs in Asteroidal Triple-free Graphs, SIAM Journal on Computing, vol.28, issue.4, pp.1284-1297, 1999.
DOI : 10.1137/S0097539795282377

A. Brandstdt, F. F. Dragan, and F. Nicolai, LexBFS-orderings and powers of chordal graphs. Discrete Math, pp.27-42, 1997.

F. F. Dragan and F. Nicolai, LexBFS-orderings of distance-hereditary graphs with application to the diametral pair problem, Discrete Applied Mathematics, vol.98, issue.3, pp.191-207, 2000.
DOI : 10.1016/S0166-218X(99)00157-2

D. Corneil and R. Krueger, A Unified View of Graph Searching, SIAM Journal on Discrete Mathematics, vol.22, issue.4, pp.1259-1276, 2008.
DOI : 10.1137/050623498

A. Berry, R. Krueger, and G. Simonet, Maximal Label Search Algorithms to Compute Perfect and Minimal Elimination Orderings, SIAM Journal on Discrete Mathematics, vol.23, issue.1, pp.428-446, 2009.
DOI : 10.1137/070684355

URL : https://hal.archives-ouvertes.fr/lirmm-00366108

A. Berry and J. P. Bordat, Separability generalizes Dirac's theorem, Discrete Applied Mathematics, vol.84, issue.1-3, pp.43-53, 1998.
DOI : 10.1016/S0166-218X(98)00005-5

URL : http://doi.org/10.1016/s0166-218x(98)00005-5

J. R. Blair and B. W. Peyton, An introduction to chordal graphs and clique trees In Graph Theory and Sparse Matrix Computations, pp.1-30, 1993.

T. Ohtsuki, L. K. Cheung, and T. Fujisawa, Minimal triangulation of a graph and optimal pivoting order in a sparse matrix, Journal of Mathematical Analysis and Applications, vol.54, issue.3, pp.622-633, 1976.
DOI : 10.1016/0022-247X(76)90182-7

A. Berry, J. R. Blair, P. Heggernes, and B. Peyton, Maximum Cardinality Search for Computing Minimal Triangulations of Graphs, Algorithmica, vol.39, issue.4, pp.287-298, 2004.
DOI : 10.1007/s00453-004-1084-3

A. Berry and J. P. Bordat, Moplex elimination orderings, Proceedings of First Cologne-Twente Workshop on Graphs and Combinatorial Optimization, 2001.
DOI : 10.1016/S1571-0653(05)80065-4

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

A. Berry and J. P. Bordat, Heggernes P. Recognizing weakly chordal graphs by edge separability, Nordic J. Comput, vol.7, pp.164-177, 2000.

A. Berry, J. P. Bordat, and P. Heggernes, A wide-range algorithm for minimal triangulation from an arbitrary ordering, Journal of Algorithms, vol.58, issue.1, pp.33-66, 2006.
DOI : 10.1016/j.jalgor.2004.07.001

URL : https://hal.archives-ouvertes.fr/lirmm-00269411

J. M. Lanlignel, Autour de la décomposition en coupes, LIRMM, 2001.

D. Rose, Triangulated graphs and the elimination process, Journal of Mathematical Analysis and Applications, vol.32, issue.3, pp.597-609, 1970.
DOI : 10.1016/0022-247X(70)90282-9

A. Berry, J. R. Blair, J. P. Bordat, R. Krueger, and G. Simonet, Extremities and orderings defined by generalized graph search algorithms, Proceedings of 7th International Colloquium on Graph Theory: ICGT'05, pp.413-420, 2005.
DOI : 10.1016/j.endm.2005.06.066

URL : https://hal.archives-ouvertes.fr/lirmm-00106050